MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.2006.00295.x

Медицинская библиотека · The Australasian journal of dermatology · 2006

Allopurinol induced generalized eosinophilic pustular folliculitis.

Ooi Colin G, Walker Patrick, Sidhu Shireen K, Gordon Lynette A, Marshman Gillian

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A 71-year-old Cambodian man who was commenced on allopurinol for the treatment of gout developed a generalized papulopustular follicular eruption 8 weeks following introduction of the drug. The skin biopsy findings were consistent with that of eosinophilic pustular folliculitis. Resolution of the rash took place during the 8 weeks following cessation of allopurinol and treatment with oral and topical corticosteroids.

Для цитирования: Ooi Colin G, Walker Patrick, Sidhu Shireen K, Gordon Lynette A, Marshman Gillian. Allopurinol induced generalized eosinophilic pustular folliculitis.. The Australasian journal of dermatology. 2006. DOI: 10.1111/j.1440-0960.2006.00295.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.